# SDR BAQA088269

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,618 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2010101A004
- Part serial: 344
- Condition: Leaking
- Location: Main Rotor
- Part time: 504 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX MOUNT LEAKING. REPLACED WITH SERVICEABLE UNIT.
